| Model Number |
H74939171100470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k): k141521, k141597 investigation results: investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
Event or Problem Description
It was reported that balloon rupture occurred.A 10.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During inflation at 6 atmospheres, the balloon ruptured.The procedure was completed with a different device.There were no patient complications as a result of this event.